Log in
Anxiety and Depression Support
29,436 members29,982 posts

Lexapro question

Has lexparo ever made anyone else feel super floaty? Almost like you’re high or ungrounded?

9 Replies
oldestnewest

I was on Lexapro for a little bit a few years ago and I kind of recall I did have that sort of effect on me I didn't stay on it for long I don't remember if that was why. Some of those drugs if you stay on them long enough those sorts of side effects will go away after several weeks or even a month or more. But it's if you can tolerate the side effects in the meantime.

2 likes
Reply

Thank you! I was on it from December until about a week ago. It helped some things but certain things were lingering, like a floating sensation. It’s starting to go away a bit now but hard to say for sure since I’m also experiencing withdrawal symptoms.

Reply

Oh okay so you're off of it now. Be careful with that I guess you are weaning off but you weren't on it that long so I don't know that you have to do that but withdrawals for me from ssris were awful. Maybe drink more than your normal intake of water to help it get through your system quicker I don't know if that would help at all can't hurt though :-)

1 like
Reply

Thank you! It is definitely not fun so far, haha. Today was a particularly hard day. Just trying to remember it’s not permanent. Yeah I was just curious if anyone else experienced the sensation while on it because the whole time I was on it I was also experiencing dissociation, but once that went away the floaty feeling remained. My doc knows about my discontinuation and stuff so I’m staying safe ☺️ I know meds save and help lots of people but I’m really sensitive to them and am going to try more holistic routes! Thanks for your help and input 🙏🏼

1 like
Reply

Me too! In fact I had mentioned it to a doctor once and he did a genetic test found out that I process certain medications slowly. It's very frustrating because it makes me afraid of taking medications. Even taking antibiotics gives me emotional issues it's the weirdest thing I've never heard other people say this but I get severely depressed when I take antibiotics. I just started seeing somebody a nurse practitioner who's more of a holistic mind then just to write a prescription right off the bat. It's great that you are keeping that in mind that's helpful to keep yourself from worrying too much just knowing that it's momentary and it will pass at some point. It's nice to know there are other people out there who are sensitive to meds too. Well not that I wish that on anyone but just as comforting not being alone :-)

1 like
Reply

And you're welcome take care! Hope things work out!

1 like
Reply

I’ve felt very emotional and sensitive to antibiotics as well, and I was given a TON of them as a child for ear infections. I swear it messed with my gut! You’re also the second person to mention the gene rest to me today! I’m so curious about that. I wonder why doctors don’t have us all take that before going on anti-depressants 🤔 I’m going to look into seeing if I can get that done as well. But I agree, it is nice to know someone else experiences these odd little nuanced things! Drugs are powerful and can sometimes cause more harm than good! I’ve been doing a lot of more holistic things and there’s definitely been improvement. But I also know how it feels to be in crisis mode and need something quicker and stronger.

Reply

Oops @lasouris meant to reply to your comment

Reply

Hi after I saw somebody else's post about medications and being afraid to be on them it occurred to me that Lexapro was the stuff that I took in liquid form and I don't know if other ssris or other antidepressants have liquid form but you can take it in like really small doses so it's not as overwhelming as just taking a larger amount of a pill of the lowest dose. In fact the psychiatrist that I went to see I asked her about it cuz a friend of mine her son took it in liquid form and she tried to tell me no it wasn't available and then looked it up and found out it was so I found that comforting that you could more control the dose and it wasn't as overwhelming to my body to take a lower dose. I also take something for Sleep called Doxepin on liquid form which is a antidepressant but if you take it at low doses that helps you sleep I take like a half of an ml. Don't know if any of this is helpful to you but I figured I'd toss it out there thanks

Reply

You may also like...